skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Dirac Nodes and Magnetic Order in M 2 X 2 Transition-Metal Chalcogenides

Authors:
 [1];  [2];  [3]; ORCiD logo [1]
  1. Department of Physics, University of North Florida, Jacksonville FL 32224 USA
  2. Theoretical Division and Center for Integrated Nanotechnologies, Los Alamos National Laboratory, Los Alamos NM 87545 USA
  3. Los Alamos National Laboratory, Institute of Material Science, Los Alamos NM 87545 USA, Nordic Institute for Theoretical Physics, KTH Royal Institute of Technology and Stockholm University, Roslagstullsbacken 23 10691 Stockholm Sweden
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1440367
Resource Type:
Journal Article: Publisher's Accepted Manuscript
Journal Name:
Physica Status Solidi rrl
Additional Journal Information:
Journal Name: Physica Status Solidi rrl; Journal ID: ISSN 1862-6254
Publisher:
Wiley Blackwell (John Wiley & Sons)
Country of Publication:
Germany
Language:
English

Citation Formats

La Martina, Thomas, Zhu, Jian-Xin, Balatsky, Alexander V., and Haraldsen, Jason T. Dirac Nodes and Magnetic Order in M 2 X 2 Transition-Metal Chalcogenides. Germany: N. p., 2018. Web. doi:10.1002/pssr.201800181.
La Martina, Thomas, Zhu, Jian-Xin, Balatsky, Alexander V., & Haraldsen, Jason T. Dirac Nodes and Magnetic Order in M 2 X 2 Transition-Metal Chalcogenides. Germany. doi:10.1002/pssr.201800181.
La Martina, Thomas, Zhu, Jian-Xin, Balatsky, Alexander V., and Haraldsen, Jason T. Mon . "Dirac Nodes and Magnetic Order in M 2 X 2 Transition-Metal Chalcogenides". Germany. doi:10.1002/pssr.201800181.
@article{osti_1440367,
title = {Dirac Nodes and Magnetic Order in M 2 X 2 Transition-Metal Chalcogenides},
author = {La Martina, Thomas and Zhu, Jian-Xin and Balatsky, Alexander V. and Haraldsen, Jason T.},
abstractNote = {},
doi = {10.1002/pssr.201800181},
journal = {Physica Status Solidi rrl},
number = ,
volume = ,
place = {Germany},
year = {Mon Jun 04 00:00:00 EDT 2018},
month = {Mon Jun 04 00:00:00 EDT 2018}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on June 4, 2019
Publisher's Accepted Manuscript

Save / Share:

Works referenced in this record:

Generalized Gradient Approximation Made Simple
journal, October 1996

  • Perdew, John P.; Burke, Kieron; Ernzerhof, Matthias
  • Physical Review Letters, Vol. 77, Issue 18, p. 3865-3868
  • DOI: 10.1103/PhysRevLett.77.3865

Density-functional method for nonequilibrium electron transport
journal, March 2002

  • Brandbyge, Mads; Mozos, José-Luis; Ordejón, Pablo
  • Physical Review B, Vol. 65, Issue 16, Article No. 165401
  • DOI: 10.1103/PhysRevB.65.165401

Two-dimensional gas of massless Dirac fermions in graphene
journal, November 2005

  • Novoselov, K. S.; Geim, A. K.; Morozov, S. V.
  • Nature, Vol. 438, Issue 7065, p. 197-200
  • DOI: 10.1038/nature04233